RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2002, Volume 8, Issue 3, Pages 667–687 (Mi fpm670)  

Semigroup rings and prime radicals of ring and semigroup

A. Yu. Golubkov

M. V. Lomonosov Moscow State University

Abstract: Our main purpose in this paper is the demonstration of an alternative approach to construction of prime radicals in semigroups and besides we obtained correlations between the prime radical of a ring and prime radicals of its multiplicative semigroup in the widest possible classes of rings.

Full text: PDF file (788 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.53+512.552.12+512.552.34
Received: 01.07.1998

Citation: A. Yu. Golubkov, “Semigroup rings and prime radicals of ring and semigroup”, Fundam. Prikl. Mat., 8:3 (2002), 667–687

Citation in format AMSBIB
\Bibitem{Gol02}
\by A.~Yu.~Golubkov
\paper Semigroup rings and prime radicals of ring and semigroup
\jour Fundam. Prikl. Mat.
\yr 2002
\vol 8
\issue 3
\pages 667--687
\mathnet{http://mi.mathnet.ru/fpm670}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1971869}
\zmath{https://zbmath.org/?q=an:1026.20048}


Linking options:
  • http://mi.mathnet.ru/eng/fpm670
  • http://mi.mathnet.ru/eng/fpm/v8/i3/p667

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:225
    Full text:111
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020